# SDR SIMA20130420001

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 33,550 hours, 30,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3597 THE CREW REPORTED THE FLASHLIGHT ABOVE THE FLIGHT ATTENDANT SEAT WAS NOT SECURED AND DID NOT SHOW THAT IT WAS ALWAYS CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESCURED THE FLIGHT ATTENDANT SEAT FLASHLIGHT IAW EMB 145 MM 25-60.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
